Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Cohomological invariants of algebraic stacks


Author: Roberto Pirisi
Journal: Trans. Amer. Math. Soc. 370 (2018), 1885-1906
MSC (2010): Primary 14D23, 14F20
DOI: https://doi.org/10.1090/tran/7006
Published electronically: November 22, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to lay the foundations of a theory of invariants in étale cohomology for smooth Artin stacks. We compute the invariants in the case of the stack of elliptic curves, and we use the theory we developed to get some results regarding Brauer groups of algebraic spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14D23, 14F20

Retrieve articles in all journals with MSC (2010): 14D23, 14F20


Additional Information

Roberto Pirisi
Affiliation: Department of Mathematics and Statistics, University of Ottawa, King Edward Street, K1N6N5, Ottawa, Canada
Address at time of publication: Department of Mathematics, University of British Columbia, 1984 Mathematics Road, V6T 1Z2, British Columbia, Canada
Email: rpirisi@math.ubc.ca

DOI: https://doi.org/10.1090/tran/7006
Keywords: Algebraic stack, cohomological invariant
Received by editor(s): March 14, 2016
Received by editor(s) in revised form: June 12, 2016, and June 22, 2016
Published electronically: November 22, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society